Jump to content





Confused And Annoyed

Posted by hope2013, 12 July 2013 · 482 views

My skin is looking a lot better. My pores are almost entirely clear, except for a few near my nose. 

So what's the problem?
 
Red and dark marks. For some reason--maybe it's my antibiotic, the benzoyl peroxide facewash I use once a day (Panoxyl 4%) or the topicals (Atralin; Topical Antibiotic) I'm using, but each time I get a small red mark or scratch, it takes foreverrrrr to heal and go away. What the heck?
 
Anyone have ideas? suggestions? 
 
I'm annoyed that my pores are really clear and I don't have acne anymore, but it looks like I do because of the red marks. 
 




The only advice I can give you is keep using your regimen. Its working. The hyperpigmentation is normal and will slow over time. I get brown spots on my face and I swear it takes six months or more for them to fade. Just be patient.

Recent Entries

Recent Comments

1 user(s) viewing

0 members, 1 guests, 0 anonymous users

Categories

Latest Visitors